MAUDE Adverse Event Report: MICRO THERAPEUTICS, INC. DBA EV3 SOLITAIRE FR3; CATHETER, THROMBUS RETRIEVER

MICRO THERAPEUTICS, INC. DBA EV3 SOLITAIRE FR3; CATHETER, THROMBUS RETRIEVER
Model Number SFR3-4-40-10
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Intracranial Hemorrhage (1891)
Date of Event 12/27/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
Medtronic received information regarding a patient who underwent a mechanical thrombectomy procedure on (b)(6) 2023 in which a solitaire platinum (sfr3) stent retriever was used.The patient's pre-procedure mrs was 1 and the nihss was 21.There was no reported device malfunction or intra-operative issue.The day after the procedure, on (b)(6) 2023, hemorrhagic transformation (ph2) of the stroke area was observed.No additional intervention was required.The event was not considered life-threatening.However, the event did require hospitalization/prolonged hospitalization and was noted to have outcome of "recovered/resolved with sequelae" on (b)(6) 2024 though it was noted the event did not result in patient disability.It was noted the event was possibly related to the patient disease under study/index stroke and/or an underlying patient condition.The site assessment concluded the event was not related to the procedure or the devices.However, the medtronic study sponsor assessment concluded the event was possibly related to the procedure.
 
Event or Problem Description
Additional information received reported change in previously obtained information and noted that the event did not result in hospitalization/prolonged hospitalization of the patient.
 
Additional Manufacturer Narrative
B5.Updated with additional information received.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Additional Manufacturer Narrative
 
Event or Problem Description
Additional information received reported that the aspiration catheters used lot ¿b1670125.¿.
 
Additional Manufacturer Narrative
 
Event or Problem Description
Ancillary devices: aspiration catheters other - (b)(6).

Brand Name
SOLITAIRE FR3
Common Device Name
CATHETER, THROMBUS RETRIEVER
Manufacturer (Section D)
MICRO THERAPEUTICS, INC. DBA EV3
9775 toledo way
irvine CA 92618
Manufacturer (Section G)
MICRO THERAPEUTICS, INC. DBA EV3
9775 toledo way
irvine CA 92618
Manufacturer Contact
justin ellis
9775 toledo way
irvine, CA 92618
7635265677
MDR Report Key19550497
Report Number2029214-2024-01091
Device Sequence Number4734072
Product Code NRY
UDI-Device Identifier00847536034761
UDI-Public00847536034761
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K181186
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Study,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 01/16/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/20/2024
Device Model NumberSFR3-4-40-10
Device Catalogue NumberSFR3-4-40-10
Device Lot NumberB420156
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/14/2024
Supplement Date Received by Manufacturer09/04/2024
09/26/2024
01/15/2025
Initial Report FDA Received Date06/17/2024
Supplement Report FDA Received Date09/24/2024
10/17/2024
01/16/2025
Date Device Manufactured07/22/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient Age58 YR
Patient SexMale
Patient Weight68 KG